# SDR MWEA00247

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99122433
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 786 BULKHEAD HAS SEVERAL GOUGES IN AFT SIDE OF WEB BETWEEN LONGERON 8-9 LEFT.  FABRICATED AND INSTALLED DOUBLER.
